# SDR CALA2017110303902

- Difficulty date: November 3, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N87507
- Make and model: Boeing 737824
- Aircraft serial: 31637
- Aircraft time: 32,926 hours, 11,372 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELL COMING FROM A/C WHEN SUPPLIED BY ENGINES WHEN ON GROUND, CLIMB AND DESCENT. NR 1 ENGINE HAD AN ENGINE WASH AT LAST NIGHTS RON. FA'S REPORTED DIRTY SOCK SMELL WHICH INDICATES SAME SMELL. OK TO CONTINUE.
